# SDR UIEA2020061001262

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 705-728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK CARGO SEAT TRACK AT BS 705 AND 728, RBL 11.  REPAIRED DAMAGED AREA IAW SRM 53-00-52, REPAIR 12, DETAIL I, REV 88, AND EI T2020A53M-1473, REV 1, THAT ATTACHED TO W/O 4641285, AND DWG 65B38252 SH 10, REV -, SH 11 REV -, SH 12 REV -.
